# SDR DL757950067

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Gouged Skin
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK, RIGHT WING NR 4 AFT FLAP LOWER SKIN WAS FOUND GOUGED BETWEEN THE NR 7 AND NR 8 FLAP FAIRING.  REPAIRED PER SMR 57-70-05.
